Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Skin addicted to Elocon cream. What would you call this ?

Hi, well i ve been using elocon cream for several years now and it started because of a small rash on my arm when I was about 8. Then over time I would have very dry skin on my nose so I used the same cream on my face and it worked great! But I am now 18 years old and still using the elocon cream! My face is addicted to it! When I stop using the cream my face begins to itch extremley bad and I break out with the tiny pimples that look like they have puss in them and my skin starts to peel!! It is just horrible! What would you call this? If I stop using the cream all together how long will it take for my face to get better? How can I get my skin back to normal Without using anymore steroid creams? Please help! Thanks-Kc
Sat, 21 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Hi,
you first diagnose your skin problem,weather it is acne or something other.
you have to stop using steroid for pretty long time.
You can try vaseline or calamin lotion.
But you consult dermatogist and get it diagnosed as it is the question of your face.
ok and bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i m being prescribed for tretinoin cream 0.025% retino A with depiwhite to be applied every night for 2hrs and then wash it off ... But after 2days application my skin is peeling off and burning sensation have been asked to apply Elocon or sofradex .... Wat are these oinments and their side effects are

doctor1 MD

During pregnancy I developed pigmentation on my cheeks and nose and i am using depiwhite + elocon cream in 1:1 ratio twice daily since 3-4 months. this has reduced the spots a little but they are not completely gone. I am told by some friends to discontinue using it since this will aggrevate the problem in later stage on darken the skin once i discontinue using them. Please suggest what should I do ? my email id is YYYY@YYYY

doctor1 MD

Hello, well I have been using elocon cream for over 10 years now and my face is addicted to it! When I stop using the cream my face begins to itch badly and I break out with the tiny pimples that look like they have some kind of puss in them and my skin starts to peel also. What can I do to stop this? I have already stopped using this cream, how long will it take for my face to get better? How can I get my skin back to normal again? Desperately need help.

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?